# SDR A6WA201240526

- Difficulty date: May 9, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 23,687 hours, 22,405 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CLIMB OUT, RT STATIC HEAT, RT PITOT HEAT, RT AOA HEAT AND TAT PROBE HEAT CAUTION MESSAGES.  C/W QRH WOULD NOT RESET.  PERFORMED FIM RESET PROCEDURE SYS.  OPS CHECKED GOOD.
